| Model Number |
CQ7584 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon allegedly failed to deflate.It was further reported that balloon allegedly difficult to be removed.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiration date: 12/2022).
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly failed to deflate.It was further reported that the balloon was allegedly difficult to be removed from the introducer sheath.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Four photos were provided and reviewed.The four photos show the conquest catheter discarded in a sharps container along with other medical equipment.No anomalies noted.Therefore, the investigation is inconclusive for the reported deflation issue and removal difficulty as no evidence of the failures could be determined.A definitive root cause for the reported deflation problem and removal difficulty could not be determined based upon the provided information.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.H10: b5, d4 (expiration date: 12/2022), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.